Heroin Addiction - Harmony Healing Center
Get Help Anytime, 24/7.

Heroin Addiction

Heroin is an illegal drug and it is very addictive. Unfortunately, there are so many people who die from overdosing on this drug. Here at Harmony Healing Center NJ, we want you to know that our team will do everything we can to help you overcome a heroin addiction if you have been using this drug. You can reach out to us today, so we can discuss the next steps for your treatment.

Signs of Heroin Use

Do you suspect someone you care about or love is using heroin? Some of the signs of heroin use include:

  • Rush of energy
  • Constant dry mouth
  • Skin flushing
  • Judgment issues
  • Paranoia
  • Increased anxiety
  • Brain fog
  • Mood instability
  • Moderate to severe personality changes

If you see these things happening with someone you love, you should get together with others who notice these changes and calmly confront the person about it. If they do admit to using heroin and want help to stop, help them get a hold of us right away.

Effects of Heroin Addiction

If a person becomes addicted to heroin, it will affect their life in many ways. Whether this is the type of addiction you have or you know someone that is addicted to this drug, learning more about the effects of heroin addiction may help people to see why treatment is so crucial. Some of these effects include:

  • Not being able to stop using the drug
  • Life revolving around buying and using heroin
  • Not spending time on enjoyable, healthy activities
  • Being irritable or aggressive with loved ones and friends
  • Staying away from people who suspect you have an addiction
  • Using the drug even though it is clear it is tearing apart your life

These are some ways to recognize a heroin addiction. If you or someone you know has this type of addiction, don’t wait another day staying in the addictive lifestyle. You can reach out for help here at Harmony Healing Center NJ today.

Signs of Heroin Overdose

Heroin can be deadly. Millions of people overdose on this drug. Here at Harmony Healing Center NJ, we want to prevent this from happening with everyone. However, if you do notice that someone has the following symptoms, make sure you get them emergency help as they may be overdosing on heroin:

  • Tongue discoloration
  • Gurgling sounds
  • Constricted pupils
  • Vomiting
  • Severe muscle spasms
  • Seizure
  • Delirious
  • Unconscious

The sooner you can get someone who is having a heroin overdose medical attention, the more likely the treatment they get will save their life.

Get Into Heroin Addiction Treatment Today

Do you or someone you know have an addiction to heroin? If so, don’t let any more time pass by before getting treatment. Heroin is far too deadly and even dangerous. Every time someone uses the drug, their life is at risk.

 

Here at Harmony Healing Center NJ, we want to help anyone who has this type of addiction to get their healthy, substance-free life back.

 

Contact us today to get into a heroin addiction treatment program today.

Get the help you or your loved one deserves.

Most Insurance Accepted

We work with most major insurance carriers and offer a range of options to fit your lifestyle and financial means